# SDR AALA20140517012

- Difficulty date: May 17, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 1,049 hours, 397 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Shimmy Dampener
- Part number: 273A36105
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SHIMMY DAMPER HOUSING CRACKED.  REPLACED RT MLG SHIMMY DAMPER ASSEMBLY IAW MM 32-11-81.
